Institute of Information Theory and Automation

You are here


Journal Article

LMI-based Congestion Control Algorithms for a Delayed Network

Fakhimi Derakhshan Siavash, Shamsabad Farahani S. S.

: International Journal of Industrial Electronics, Control and Optimization (IECO) vol.2, 2 (2019), p. 91-98

: Congestion control, Controller synthesis, Linear matrix inequality (LMI), Non-quadratic Lyapunov stability, Wireless sensor networks (WSNs)

: 10.22111/ieco.2018.24948.1038



(eng): In this paper, based on queue utilization and channel estimation algorithm, congestion is detected and a suitable rate is selected by an adaptive back-off interval selection. In this paper, a new approach is proposed for controller synthesis of our system based on non-quadratic Lyapunov functions, and a controller is designed to stabilize each subsystem. The controller synthesis results are expressed as a set of Linear Matrix Inequalities . Moreover, the performance is considered and decay rate is guaranteed. Finally, a set of new LMI-based congestion control schemes is obtained for WSNs. The closed-loop systems are globally asymptotically stable in case of delay changes resulted from queue size changes.

: BD

: 10102

2019-01-07 08:39